# SDR KCSA08072

- Difficulty date: November 7, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 87,994 hours, 21,151 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 2:20 INTO FLIGHT, A/P DID NOT FOLLOW ROLL COMMAND IN INS OR HDG MODES.  AFTER A/P DISCONNECT, UNABLE TO ROLL AIRCRAFT TO CHANGE HEADING MANUALLY WITH AILERONS.  SPEED BRAKES WOULD NOT EXT.
